Deterministic polynomial time algorithms for matrix completion problems

Ivanyos, Gábor and Karpinski, Marek and Saxena, Nitin (2010) Deterministic polynomial time algorithms for matrix completion problems. SIAM Journal on Computing, 39 (8). pp. 3736-3751.

[img] Text
090781231 - Published Version
Restricted to Registered users only

Download (2kB)
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:39
Last Modified: 12 Dec 2012 08:39
URI: http://eprints.sztaki.hu/id/eprint/6510

Update Item Update Item